# SDR REXA201904260510

- Difficulty date: April 11, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SEAT RAILS LBL9, LBL27, RBL9 BTW FS 364-485. (SM)(CPAX)(TCI 53-20-243).
SUMMARY: OF NRC: 00163, NEW SECTION OF SEAT RAILS LBL9, LBL27, RBL9 BTW FS 364-485 WERE REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801 (CONFIG 12).
